# SDR FDEA2018083182207

- Difficulty date: August 28, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 30,879 hours, 17,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327990200200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL 151PF DAMAGED. FABRICATED 1EA FLOOR PANEL 151PF ON T18/1361806 IAW SRZ-25-005. CAT "A" MAJOR REPAIR.
